Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


slurred speech and trouble walking
May 10, 2012

I was diagnosed with HIV AIDS in January 2010.

My CD4 count was 339 in february this year, I was put on ARVs treatment. Am taking ATRIPLA, but my speech is slurred and I stagger too much when walking. I can't jump or run, I would like to know if these are HIV related and with ARVs if these can be treated.

Response from Dr. Henry

You could be having a side effect from Atripla (usually due to the efavirenz)--I would discuss with your HIV provider. Usually that side effect gets better after 2-4 weeks--if you have been on Atripla longer than several months then you maybe unlucky with persistent problems (if no other cause is found after a good clinical evaluation). I recommend contacting your HIV provider and have a good clinical evaluation. KH



Previous
End stage?
Next
I need to stop my treatment for three weeks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement